# SDR R61A20120029

- Difficulty date: January 13, 2012
- Submitted: January 14, 2012
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 10,113 hours, 6,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,113 hours, 6,445 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE LT SPLICE PLATE OF THE LT SHEAR WEB AT FRAME 88.  MAINTENANCE REMOVED AND REPLACED THE LT SPLICE PLATE ON THE LT SHEAR WEB AT FRAME 88 IAW EMB 190 SRM 51-42-01.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
